Discussions that mention lortab

Addiction & Recovery board


I'm from the pain management board but I have a question that someone might be able to help me with. I am taking lortab 10/500.I started taking vicoden es two years ago this month and the pain got worse and he put me on the lortab about 9 months ago. Here is my question. He said when I get ready to come off the pain meds (hopefully the surgery will be successful) that he will take me off of them gradually. Has anyone been thru this process? I'm really worried about having withdrawals.I ran out of meds one time and didn't feel like picking them up before we went out of town for a long weekend and by Sunday I was ready to scream! I don't want to go thru anything like that again!
Any help would be appreciated.
Gabby
Gabby,
I don't want to scare you.. but I tried many times to taper off lortab and could not take it.. the w/d would get too bad. And seeing how long you've been on it..how many do you take a day? Hopefully you will be successful with it if you can space them out enough.. but with lortab you start experiencing w/d 4-6 hours after your last dose. Since you're under a Dr's care, maybe it won't be so bad.. Good luck though! You don't want to have to be on them for the rest of your life..